Hamiltonian and self-adjoint control systems

Share/Save/Bookmark

Schaft van der, A. and Crouch, P.E. (1987) Hamiltonian and self-adjoint control systems. Systems & Control Letters, 8 (4). pp. 289-295. ISSN 0167-6911

[img]
Preview
PDF
456Kb
Abstract:This paper outlines results recently obtained in the problem of determining when an input-output map has a Hamiltonian realization. The results are obtained in terms of variations of the system trajectories, as in the solution of the Inverse Problem in Classical Mechanics. The variational and adjoint systems are introduced for any given nonlinear system, and self-adjointness defined. Under appropriate conditions self-adjointness characterizes Hamiltonian systems. A further characterization is given directly in terms of variations in the input and output trajectories, proving an earlier conjecture by the first author.
Item Type:Article
Copyright:© 1987 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/69876
Official URL:http://dx.doi.org/10.1016/0167-6911(87)90093-4
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page